# SDR IPXA12B74922

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 79,976 hours, 13,784 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN DECK LT BS 1265 FRAME ONE FASTENER HOLE FOUND CRACKED.  REPAIRED IAW EO B747-5310-28006-C.
